Worst case asymptotics of power-weighted euclidean functionals

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Let || ≤ n, be a subset of [0,1]d, and let L(,[0,1]d,p) be the length of the minimal matching, the minimal spanning tree, or the traveling salesman problem on with weight function w(e) = |e|p. In the case 1 ≤ p < d, Yukich (Combinatorica 16 (1996) 575) obtained the asymptotic of αL (n,d,p) = max⊃[0,1]d,[]≤n L(,[0,1]d,p). In this paper we extend his result to the whole range 0 < p < ∞.

Original languageEnglish
Pages (from-to)291-300
Number of pages10
JournalDiscrete Mathematics
Volume256
Issue number1-2
DOIs
Publication statusPublished - 2002 Sep 28

Bibliographical note

Funding Information:
This work was supported by grant No. 1999-2-0577 from the interdisciplinary research program of the KOSEF, Com2MaC in POSTECH, and the BK21 project of the Department of Mathematics, Yonsei University. E-mail address: sungchul@mail.yonsei.ac.kr (S. Lee).

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Worst case asymptotics of power-weighted euclidean functionals'. Together they form a unique fingerprint.

Cite this